Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 30, NWS Lincoln, IL

May 15, 2011Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at May 15, 2011, 9:15 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It took effect at May 15, 2011, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 9:15 AM CDT (14:15 UTC)
In effect from
May 15, 2011, 7:00 PM CDT
Expired
May 16, 2011, 10:55 AM CDT
In force
16 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Peoria (PIAI2).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WGUS43 KILX 151415
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
915 AM CDT SUN MAY 15 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
  COUNTIES

.SYNOPSIS...HEAVY RAINS OF 2 TO 3 INCHES THAT FELL IN PARTS OF THE 
ILLINOIS RIVER BASIN FROM PEORIA NORTHEAST INTO MARSHALL COUNTY SINCE
FRIDAY EVENING WILL CAUSE THE RIVER TO RISE BACK ABOVE FLOOD STAGE IN
PEORIA THIS EVENING.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC143-179-203-160415-
/O.NEW.KILX.FL.W.0030.110516T0000Z-110519T0600Z/
/PIAI2.1.ER.110516T0000Z.110517T0000Z.110519T0000Z.NO/
915 AM CDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR PEORIA.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 830 AM SUNDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 18.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 18 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 PEORIA            18 17.8  SUN 8 AM    18.1   18.2   18.1

$$

07
2 follow-up statements
808 
WGUS83 KILX 160127
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
827 PM CDT SUN MAY 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD 
  COUNTIES 
  ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES 
  ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND 
  SCHUYLER COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC143-179-203-161527-
/O.EXT.KILX.FL.W.0030.000000T0000Z-110519T0000Z/
/PIAI2.1.ER.110517T0000Z.110517T0600Z.110518T1800Z.NO/
827 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR PEORIA. 
* UNTIL WEDNESDAY EVENING.
* AT  730 PM SUNDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 18.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 PEORIA            18  17.8 SUN 7 PM    17.9   18.1   18.0



$$

ILC057-125-161526-
/O.CON.KILX.FL.W.0017.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.110421T1337Z.110503T1300Z.000000T0000Z.NO/
827 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HAVANA. 
* UNTIL FURTHER NOTICE.
* AT  730 PM SUNDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY 
  TUESDAY EVENING THEN BEGIN FALLING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HAVANA            14  17.3 SUN 7 PM    17.4   17.6   17.7



$$

ILC009-017-137-169-161526-
/O.CON.KILX.FL.W.0018.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.110421T2045Z.110504T1100Z.000000T0000Z.NO/
827 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT BEARDSTOWN. 
* UNTIL FURTHER NOTICE.
* AT  745 PM SUNDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY 
  FRIDAY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 BEARDSTOWN        14  18.5 SUN 8 PM    18.4   18.4   18.4



$$
020 
WGUS83 KILX 161555
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1055 AM CDT MON MAY 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC143-179-203-161625-
/O.CAN.KILX.FL.W.0030.000000T0000Z-110519T0000Z/
/PIAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1055 AM CDT MON MAY 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR PEORIA.
* AT 930 AM MONDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE AT 17.95 FEET
  AT 4 PM SUNDAY. THE RIVER IS FORECAST TO RISE A BIT TO 17.8 FEET 
  LATE TONIGHT WHICH IS 0.2 FEET BELOW FLOOD STAGE AND REMAIN NEARLY 
  STEADY FOR A FEW DAYS. 
* IMPACT...AT 18 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

ILLINOIS RIVER
 PEORIA            18  17.7 MON 9 AM    17.7   17.8   17.8

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 15, 6:26 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 15, 6:26 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
626 AM CDT SUN MAY 15 2011

.DISCUSSION...
ISSUED 255 AM CDT SUN MAY 15 2011

ONE MORE DAMP AND CHILLY DAY EXPECTED BEFORE CONDITIONS STEADILY
IMPROVE THROUGH THE WEEK.

HIGHLY AMPLIFIED UPPER AIR PATTERN IS CURRENTLY EVIDENT ACROSS
NORTH AMERICA. STRONG HIGH OVER SASKATCHEWAN IS SANDWICHED
BETWEEN DEEP UPPER LOWS OVER QUEBEC AND OFF THE COAST OF NORTHERN
CALIFORNIA. FURTHER SOUTH...ANOTHER LOW REMAINS TRAPPED IN THE
BLOCKING PATTERN OVER THE OHIO RIVER VALLEY.

SHORT TERM...TODAY THROUGH TUESDAY

OHIO VALLEY UPPER LOW WILL MEANDER VERY SLOWLY EASTWARD
TODAY...KEEPING STRONG CYCLONIC FLOW IN PLACE ACROSS THE MIDWEST.
TRAILING VORT LOBE AND ASSOCIATED SURFACE TROUGH EXTENDING ACROSS
NORTHERN ILLINOIS INTO IOWA WILL SINK SOUTHWARD AROUND THE
LOW...PROVIDING A FOCUS FOR SHOWERS. CURRENT RADAR IMAGERY SHOWS
WIDESPREAD SHOWERS ALONG AND NORTH OF A DES MONIES IOWA TO
INDIANAPOLIS INDIANA LINE...AND EXPECT THOSE TO DROP SOUTHWARD
THROUGH THE KILX CWA TODAY. HAVE THEREFORE GONE WITH CATEGORICAL
POPS ACROSS THE BOARD. IN ADDITION TO THE RAIN...BRISK NORTHERLY
WINDS GUSTING UP TO 25 MPH COMBINED WITH TEMPERATURES STRUGGLING
TO REACH THE LOWER TO MIDDLE 50S WILL PUT A DISTINCT CHILL IN THE
AIR.

AS SURFACE TROUGH DROPS FURTHER SOUTHWARD...STRONGEST LIFT AND
BEST PRECIP CHANCES WILL SHIFT INTO THE OHIO RIVER VALLEY TONIGHT.
ALL 00Z 15 MAY MODELS HOLD ONTO SHOWERS ACROSS AT LEAST THE
SOUTHERN TWO-THIRDS OF THE CWA THROUGH THE EVENING...BEFORE DRIER
AIR GRADUALLY WORKS ITS WAY SOUTHWARD OVERNIGHT. NAM FORECAST
SOUNDINGS AND RH PROFILES SUGGEST CLEARING SKIES ACROSS THE
ILLINOIS RIVER VALLEY BY MID TO LATE EVENING...THEN FURTHER
SOUTHEAST TOWARD THE I-57 CORRIDOR BY DAWN MONDAY. CURRENT
SATELLITE IMAGERY ALREADY SHOWS THIS DRIER AIR IN PLACE ACROSS
NORTHERN MINNESOTA/WISCONSIN...SO THINK NAM HAS A GOOD HANDLE ON
THE PROJECTED MOISTURE PROFILE BEHIND THE DEPARTING WAVE.
OVERNIGHT LOW TEMPERATURES WILL BE QUITE CHILLY...WITH READINGS
DIPPING INTO THE UPPER 30S WHERE CLEARING OCCURS. DESPITE COLD
TEMPS...DO NOT THINK FROST WILL BE AN ISSUE...AS WINDS WILL REMAIN
AROUND 10 MPH THROUGH THE NIGHT.

HIGH PRESSURE WILL BUILD EASTWARD ON MONDAY...PROVIDING MOSTLY
SUNNY SKIES. BRISK NORTHERLY WINDS WILL KEEP TEMPS SEVERAL DEGREES
BELOW NORMAL FOR THIS TIME OF YEAR...BUT THE SUNSHINE WILL AT
LEAST HELP BOOST THEM BACK INTO THE LOWER 60S. THE HIGH WILL SHIFT
A BIT FURTHER EASTWARD MONDAY NIGHT...EVENTUALLY REACHING THE
MISSISSIPPI RIVER BY 12Z TUE. WITH CLEAR SKIES AND DECREASING
WINDS...CHILLY OVERNIGHT LOWS IN THE MIDDLE TO UPPER 30S CAN BE
EXPECTED. COULD POTENTIALLY BE SOME PATCHY FROST IN LOW-LYING/RURAL
AREAS WEST OF I-57 EARLY TUESDAY MORNING...BUT WILL LEAVE OUT OF
FORECAST DUE TO PRESENCE OF LIGHT NORTHERLY WINDS OF 5 TO 10 MPH
OVERNIGHT.

LONG TERM...WEDNESDAY THROUGH SATURDAY

00Z MODELS CONTINUE TO INDICATE DEEP UPPER TROUGHING OVER THE OHIO
RIVER VALLEY THROUGH AT LEAST THE MIDDLE OF THE WEEK...ENSURING
BELOW NORMAL TEMPS INTO THURSDAY. BOTH ECMWF/GFS SUGGEST
ADDITIONAL ENERGY ROTATING AROUND THE TROUGH WILL BRING CLOUDS AND
PERHAPS A FEW LIGHT SHOWERS TO THE E/NE CWA ON WEDNESDAY...HOWEVER
WITH SURFACE RIDGE AXIS POISED JUST TO THE WEST...THINK RAIN
CHANCES WILL REMAIN MINIMAL AT BEST. BY THE END OF THE WEEK...THE
TROUGH WILL FINALLY BEGIN TO GET A PUSH EASTWARD AS RIDGING BUILDS
IN FROM THE WEST. THIS WILL ALLOW TEMPS TO RETURN TO NEAR NORMAL
IN THE LOWER TO MIDDLE 70S BY FRIDAY. AFTER THAT...NEXT SLOW-MOVING
UPPER LOW WILL TRY TO MEANDER EASTWARD BY THE WEEKEND. GFS
CONTINUES TO AGGRESSIVELY DRIVE PRECIP INTO ILLINOIS AS EARLY AS
FRIDAY...WHILE ECMWF HOLDS IT BACK UNTIL SATURDAY AFTERNOON/NIGHT.
GIVEN PERSISTENT BLOCKING PATTERN...ECMWF IS DEFINITELY THE WAY TO
GO HERE. AS A RESULT...WILL KEEP FORECAST DRY UNTIL SATURDAY AT
THE EARLIEST.

BARNES
&&

.AVIATION...
ISSUED 626 AM CDT SUN MAY 15 2011

CONDITIONS WILL REMAIN IFR THIS MORNING AS LOW STRATUS CLOUDS AND
RAIN CONTINUES TODAY AND INTO THIS AFTERNOON. CLOUD HEIGHT SHOULD
RISE SOME...INTO LOWER MVFR CATEGORY AS WINDS INCREASE AND BECOME
GUSTY AT TIMES. IN ADDITION...DRIER AIR IS TRYING TO ADVECT INTO
THE AREA FOR LATER THIS AFTERNOON AND INTO THIS EVENING. AS THE
TROUGH ROTATES OUT OF THE AREA...PCPN SHOULD BEGIN TO COME TO AN
END...AND BE GONE DURING THE NIGHT TIME HOURS. WINDS WILL REMAIN
NORTHERLY AND SHOULD BECOME GUSTY FOR THIS AFTERNOON. WINDS
DECREASE ONCE RAIN ENDS AND SKY CONDITIONS BECOME MOSTLY CLEAR.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 15, 6:01 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
601 AM CDT SUN MAY 15 2011

ILZ036-040-041-047-049-050-161115-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
601 AM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL
REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF PEORIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL
REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF PEORIA THROUGH NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072-
161115-
CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-
PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
601 AM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-161115-
CLARK-CRAWFORD-LAWRENCE-
601 AM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE WABASH RIVER WILL REMAIN ABOVE FLOOD STAGE DOWNSTREAM OF
TERRE HAUTE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

In the hours before

Local storm report, May 15, 7:16 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 AM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/15/2011  M1.07 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 SW CAMP GROVE         41.06N 89.66W
05/15/2011  M2.21 INCH       STARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 NE AVON               40.71N 90.37W
05/15/2011  M1.10 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 15, 8:00 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 W PRINCEVILLE         40.93N 89.79W
05/15/2011  M1.54 INCH       PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/15/2011  M1.26 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 15, 8:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
05/15/2011  M1.75 INCH       MARSHALL           IL   MESONET

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
05/15/2011  M2.21 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSE BRADFORD          41.14N 89.64W
05/15/2011  M1.57 INCH       MARSHALL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.